Face red and getting worse

Hi, I’m currently on week 6 out of 12 on Paclitaxel and suffering with a red face that seems to get worse with each treatment. I’ve read of people putting ice on their face during treatment, should I do this? Also is there recommended cream to put on, I’m using E45 atm

Hello little_owl

Thanks for posting.

Paclitaxel can cause skin reactions. This can include a red itchy rash and feeling flushed.

We’re not sure whether applying ice would be useful for you, so do talk to the chemo nurses about this. They can assess this reaction and recommend whether to continue with E45 cream or try something else.

As we need to close this thread once we’ve replied, you may want to repost on this section of the forum. Our monthly threads might also be of interest along with the details of our other services.

Do call our helpline if you would like to talk this through or have any further questions. The helpline team have time to listen, talk things through and signpost you to more support and information if necessary. Your call will be confidential, and the number is free from UK landlines and all mobile networks. The number is 0808 800 6000, (Relay UK -prefix 18001).

If you would prefer one of our nurses to call you. To do this, please complete this form ticking the box agreeing to a call back.

Our usual opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday.

Out of hours you can leave a message and we will call you back when we next open.

Best wishes

Jane

Breast Care Nurse

Please read the Ask Our Nurses disclaimer Full details on how we collect and use your data can be found in our Privacy Policy

As we are unable to monitor for further replies, this thread will now be closed. If you have any additional questions or would like to provide feedback, please start a new thread, call our helpline, email us or request a call back.